I have started taking levothyroxine 25 MG 2 weeks ago. Yesterday I colored my hair and after the shower I noticed some welts, very itchy on my knees. As the day went on I started to itch on my upper arms and shoulders and the backs of my upper thighs. I don't know if this is a reaction to the medication or the hair dye. Any ideas?
This sounds like it might be more a reaction to the hair dye than a medicine you've been taking two weeks. Try taking some benadryl and see how you respond to that. Don't use oral benadryl and benadryl cream together. That's way to much histamine. If the rash gets markedly worse, or you developed other symptoms, go to the er or your doctor.
You should call the doctor who prescribed the levothyroxine and tell him about your allergic reaction, and ask him if HE/SHE thinks it is from the med or from the hair color.That is a very low dose of levo. By the way, was this the first time that you have used this hair color? Report this to your doctor also, and let him/her determine what is causing the allergic reaction. He/she might have to give you something to counteract your allergic reaction in the meantime, regardless of what could have caused it. Good luck.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2013 • 6 answers
Posted 12 May 2013 • 1 answer
Posted 2 Aug 2015 • 0 answers
Posted 12 Sep 2015 • 1 answer
I started losing hair on my ankles,and then on up almost to the knee area.It looks like I've shaved?
Posted 16 May 2016 • 0 answers